# SDR AALA202404080600

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 33,256 hours, 4,403 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: JUMPSEAT AT 4 LH FLASHLIGHT FOUNDED INOP DUE TO JUMPSEAT 4L FLASHLIGHT INOP IT WAS REMOVED AND REPLACED FLASHLIGHT 4L.
